# SDR SWIA202266524

- Difficulty date: August 9, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 589.0 HAS CORROSION BETWEEN STGR 22R AND 20L     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED FRAME AT FS 589.0 BETWEEN STGR 22R AND 20L IAW CRJ200 SRM 51-42-06 AND 51-42-21.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
